# SDR GLBA20120210F

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 32,249 hours, 39,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND 2 CRACKS, EACH .4 INCHES IN LENGTH IN THE VERTICAL ANGLE FS 107 JUST BELOW AND FWD OF THE RT OPENABLE WINDOW.  REPAIRED IAW EO 12-1900-53-008.  MAJOR REPAIR.
